# SDR SIMA201021503

- Difficulty date: July 31, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 16,197 hours, 14,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74827
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE FORWARD EMERGENCY FLOOR LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH AEAI WORK CARDS 33-700-19 AND 33-700-17 AND REPLACED BATTERY AND CHARGER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
